Jun 6, 2009
I started isentress about 6 weeks ago. The first couple days were difficult with sinus pressure and headaces, but that cleared up. From the beginning the gas was very difficult. About 2 weeks ago diarreah started. My gut is killing me in the morning, and I am experiencing sharp back pains just above my left hip. Could any of the back pain and gut pain be related to the isentress? Thanks, Mike
| Response from Dr. Young
Hello Mike and thanks for your post.
I would assume that you're receiving other medications than just raltegravir (Isentress).
The pains and discomfort that you're experiencing are not characteristic of raltegravir-- while gastrointestinal or gut pain is commonly associated with other HIV medications (like protease inhibitors), they are not a usual part of raltegravir.
Either way, I'd discuss your symptoms with your doctor. Don't settle for unpleasant side effects without a fight for better tolerability.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Risk Of Masturbation?
- Is Flu Symptoms A Symptom Of Acute HIV Infection?
- Sore Throat Worried It Could Be HIV
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Black Spots After Oral Sex Worried I Have HIV
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.